# SDR R61A201401170149

- Difficulty date: January 17, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N163HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000255
- Aircraft time: 11,573 hours, 7,067 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FLOORBEAM FRAME 87 CORRODED.  MX R & R  FLOORBEAM IAW SRM 51-41-01, 51-23-06.
